# SDR SWAA2022100646548

- Difficulty date: September 19, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 19R GUSSET AND LOCATED AT LEVEL OF BS500D AT FWD CARGO COMPARTMENT 2022-466956 / [01] REPLACED GUSSET LOCATED STRINGER 19R AT LEVEL OF BS500D AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902; SHEET 21; REV E. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED GUSSET LOCATED STRINGER 19R AT LEVEL OF BS500D AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902; SHEET 21; REV E.  SEE INDIVIDUAL SIGNS-OFF BELOW. RII
